MathSciNet Relay Station
MathSciNet bibliographic data
MR2831467 65C30 (34F05 34K20 60H20 93E15)
Rathinasamy, A.; Balachandran, K. $T$-stability of the split-step $\theta$-methods for linear stochastic delay integro-differential equations. Nonlinear Anal. Hybrid Syst. 5 (2011), no. 4, 639–646.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement